Jump to content

Photo

Septra Ds / Bactrum

oily skin

No replies to this topic

#1 enelson96

enelson96

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 13-March 12

Achievements

     

Posted 15 October 2012 - 08:26 PM

I have been taking this medication since the end of April and I've noticed that my skin has been SO OILY during that time. I literally have to blot it 3-4 times a day, and the oil takes up the whole blotting paper.
I've never had THIS oily of skin before. It's just been a little bit that I could handle. But this is just ridiculous and I feel so gross all the time, like I don't even like touching my own face.


What I want to know is, has Bactrum been known to cause oily skin? I've got to get this problem solved because I can't take this anymore.


Thank you.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users